# SDR QXEA2014120200977

- Difficulty date: November 25, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLES CENTER FUSELAGE PN 85329542-116, COMMON TO MACHINED WEB AT X26.70 AND ACFT SKIN BETWEEN STR 23P AND STR 25P AND PN 85329542-115 COMMON TO MACHINED WEB AT X6.700 AND ACFT SKIN BETWEEN STR 23P AND STR 25P SHOWS EVIDENCE OF HEAVY PITTING CORROSION. EVALUATED EVIDENCE OF CORROSION ON 2EA ANGLE CENTER FUSELAGE, PN 85329542-116 AND PN 85329542-115 AND FOUND THAT PITTING CORROSION HAS WORKED THRU 50 PERCENT OF THE MATERIAL THICKNESS ON BOTH ANGLES.  ANGLES, PN 85329542-116 AND PN 85329542-115 ARE OUT OF LIMITS AND REQUIRE REPLACEMENT REF DWG 85329542, RELEASE P REV.  COMPLIED WITH FORM M-184 FOR ANGLES, PN 85329542-116 AND PN 85329542-115.  LOCATED AND DRILLED NEW REPLACEMENT ANGLES, PN: 85329542-115, PO T22686 AND PN: 85329542-116, PO TX-1598, REF SRM 51-40-07-02-01.  APPLIED ALUMINIZED F22 PROTECTIVE/CONDUCTIVE & COATING TO NEW REPLACEMENT ANGLES, PN 85329542-116 AND -115 REF 51-25-15 SRM. REMOVED 2EA AIR STAIR DOOR SURROUND ANGLES, PN 85329542-116 AND 85329542-115 FROM MACHINED WEBS AT X6.700 AND X26.700 REF SRM 51-42-05.  INSTALLED 2EA ANGLES, PN 85329542-116 AND PN 85329542-115 ON MACHINED WEBS AT X6.70 AND X26.70 TO LOWER SURROUND REF SRM 51-42-05.  INSTALLED 2EA NEW ANGLES.
